MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: older than 18 years.Device evaluated by mfr.: the device was returned for analysis inside the hoop.Visual analysis revealed the spring tip was damaged.It was also observed that the core wire was detached from the welding ball.Inspection of the remainder of the device presented no other damages or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 24 apr 2019.It was reported that guidewire damage occurred.The target lesion was located in the abdominal aorta.A.035in, 300cm pta/meier guidewire was selected for use.However, during unpacking, it was noted that the device was stretched.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed the core wire was detached/separated.

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8605841
Report Number2134265-2019-05150
Device Sequence Number3029969
Product Code DQX
UDI-Device Identifier08714729227908
UDI-Public08714729227908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number41488
Device Catalogue Number41488
Device Lot Number22457385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight75